MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 28

MEDACTA INTERNATIONAL SA MECTACER BIOLOX OPTION HEADS; MECTACER HEAD BIOLOX OPTION 12/14 Ø 28
Model Number 01.29.230H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 may 2026 stem: m-vizion 01.22.427 proximal body d 24mm l 40mm lat with holes (k201471) lot: 2407737: (b)(4) items manufactured and released on 25-sep-2024.Expiration date: 2029-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: mectacer 01.29.243a mectacer sleeve 12/14 size xl (k131518) lot: 2527384: (b)(4) items manufactured and released on 05-nov-2025.Expiration date: 2030-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: mectacer 01.29.230h mectacer head biolox option 12/14 d 28 (k131518) lot: 2410989: (b)(4) items manufactured and released on 02-may-2024.Expiration date: 2029-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Stem: m-vizion 01.22.103 distal stem d 14mm l 140mm straight (k170690) lot: 2318726: (b)(4) items manufactured and released on 29-jan-2024.Expiration date: 2029-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Primary surgery (date unknown) the patient initially underwent primary hip arthroplasty with competitor implants.On (b)(6) 2024, the patient presented with signs of infection (unknown pathogen).All components were removed and antibiotic spacers were implanted.Surgery was completed successfully.On (b)(6) 2024, the patient underwent revision surgery with replacement of antibiotic spacers.On (b)(6) 2024, the spacers were removed with implantation of a medacta distal stem and proximal body.On (b)(6) 2024 (mdr: (b)(4), the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the proximal body.On (b)(6) 2025 (mdr: (b)(4), the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the proximal body.On (b)(6) 2026, the patient came in due to an acute infection.The surgeon performed wash-out and implanted a permanent medacta head with sleeve and revised the proximal body.On (b)(6) 2026, the patient came in due to chronic infection, all medacta and competitor components were removed and antibiotic spacers were implanted.Surgery was completed successfully.On (b)(6) 2026, the patient presented with pain due to dislocation of the head from the liner while sleeping, without trauma.The head and liner (antibiotic spacer) were revised.Surgery was completed successfully.

Brand Name
MECTACER BIOLOX OPTION HEADS
Common Device Name
MECTACER HEAD BIOLOX OPTION 12/14 Ø 28
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25123172
Report Number3005180920-2026-00390
Device Sequence Number10646444
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.230H
Device Lot Number2410989
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale